# SDR UPS00834310

- Difficulty date: October 19, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 73,582 hours, 47,807 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CRACK IN SHEAR TIE FS 1360 BETWEEN LONGERON 32 TO 31 RIGHT.  REMOVED DAMAGED SECTION OF SHEAR TIE, FABD NEW SHEAR TIE SECTION AND DOUBLER STRAP, ALODINED AND PRIMED, INSTALLED TIE SECTION AND DOUBLER STRAP.
